# SDR CALA2017110603948

- Difficulty date: November 6, 2017
- Submitted: November 7, 2017
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 86,643 hours, 15,617 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PROXIMITY SEAT LIGHTS OUT ROW 33 TO 35. SECURED CONNECTOR BENEATH ROW 36. INDICATED LIGHTS OPS CHECK GOOD. REF MM 33-51-00.
